# SDR ASAA2017042020506

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,195 hours, 2,415 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAR VALVE ENG 2 CIRCUIT BREAKER POPPED. GROUNDED - YES. CONDUCTED GVI OF P6-3 AND P6-2 PANELS TO ENSURE C/B B3 CONDITION IS NORMAL, AND IT PASSED, PER B737-900 AMM 20-60-01. RESET C/B , B3 PERFORMED VERIFICATION OF NORMAL SPAR VALVE OPERATION PER B737-900 FIM 28-22 TASK 812. NO HISTORY LAST 30 DAYS. CK'S GOOD FOR SERVICE.
